Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple near-ring centralizers of finite rings


Authors: Carlton J. Maxson and Kirby C. Smith
Journal: Proc. Amer. Math. Soc. 75 (1979), 8-12
MSC: Primary 16A76
DOI: https://doi.org/10.1090/S0002-9939-1979-0529202-X
MathSciNet review: 529202
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a finite ring R with identity and a finite unital R-module V we call $ C(R) = \{ f:V \to V\vert f(\alpha v) = \alpha f(v) $ for all $ \alpha \in R,v \in V\} $ the near-ring centralizer of R. We investigate the structure of $ C(R)$ and obtain a characterization of those rings R for which $ C(R)$ is a simple nonring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76

Retrieve articles in all journals with MSC: 16A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529202-X
Keywords: Centralizers, simple rings, near-rings
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society